# SDR SIMA200334408

- Difficulty date: November 17, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14500222001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE RIGHT PROFILE AFT OF FRAME 18 WAS FOUND CORRODED BELOW LIMITS AROUND NUT PLATE.  CUT OUT SECTION OF CORRODED PROFILE, PERFORMED NDT INSPECTION AND TREATED BARE METAL.  FABRIATED A REPAIR ANGLE.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3289 DATED NOV 17, 2003.  (M)
